loading page

Feedback stabilization of non-homogeneous bilinear systems with a finite time delay
  • Zakaria Hamidi,
  • Mohamed Ouzahra
Zakaria Hamidi
Universite Sidi Mohamed Ben Abdallah

Corresponding Author:[email protected]

Author Profile
Mohamed Ouzahra
Sidi Mohamed Ben Abdellah University
Author Profile


This paper investigates the feedback stabilization of non-homogeneous delayed bilinear systems, evolving in Hilbert state space. More precisely, under observability like assumption, we prove the exponential and strong stability of the solution by using a bounded feedback control. The partial stabilization is discussed as well. The proof of the main results is based on the decomposition method. The decay estimates of the corresponding solution are obtained. Finally, some examples are presented.
06 Jun 2021Submitted to Mathematical Methods in the Applied Sciences
11 Jun 2021Submission Checks Completed
11 Jun 2021Assigned to Editor
15 Jun 2021Reviewer(s) Assigned
10 Nov 2021Review(s) Completed, Editorial Evaluation Pending
11 Nov 2021Editorial Decision: Revise Major
09 Feb 20221st Revision Received
10 Feb 2022Assigned to Editor
10 Feb 2022Submission Checks Completed
10 Feb 2022Reviewer(s) Assigned
18 May 2022Review(s) Completed, Editorial Evaluation Pending
18 May 2022Editorial Decision: Revise Minor
10 Jun 20222nd Revision Received
11 Jun 2022Submission Checks Completed
11 Jun 2022Assigned to Editor
13 Jun 2022Reviewer(s) Assigned
05 Jul 2022Review(s) Completed, Editorial Evaluation Pending
06 Jul 2022Editorial Decision: Accept
15 Jan 2023Published in Mathematical Methods in the Applied Sciences volume 46 issue 1 on pages 1317-1334. 10.1002/mma.8582